miun.sePublications
Change search
Refine search result
1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Merker, Joël
    et al.
    Ecole Normale Superiore Paris.
    Porten, Egmont
    On Wedge Extendability of CR-Meromorphic Functions2002In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 241, no 3, p. 485-512Article in journal (Refereed)
  • 2.
    Porten, Egmont
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Science Education and Mathematics.
    Two-dimensional slices of nonpseudoconvex domains with rough boundary2014In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 278, no 1-2, p. 19-23Article in journal (Refereed)
    Abstract [en]

    For a domain , the set is defined as the set of all points for which the intersection of with every complex -plane through is pseudoconvex. For nonpseudoconvex, it is shown that is contained in an affine subspace of codimension . This results solves a problem raised by Nikolov and Pflug.

  • 3.
    Åhag, Per
    et al.
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Czyz, R.
    Jagiellonian University, Poland.
    On the Cegrell classes2007In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 256, no 2, p. 243-264Article in journal (Refereed)
    Abstract [en]

    The Cegrell classes with zero boundary data are defined by certain decreasing approximating sequences of functions with different properties depending on the class in question. It is different for Cegrell classes which are given by a continuous function f, these classes are defined by an inequality. It is proved in this article that it is possible to define the Cegrell classes which are given by f in a similar manner as those classes with zero boundary data. An existence result for the Dirichlet problem for certain singular measures is proved. The article ends with three applications. Results connected to convergence in capacity, subextension of plurisubharmonic functions and integrability are proved.

1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf